Journal of Symbolic Logic

Variations on Promptly Simple Sets

Wolfgang Maass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 1 (1985), 138-148.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741783

Mathematical Reviews number (MathSciNet)
MR780532

Zentralblatt MATH identifier
0589.03025

JSTOR
links.jstor.org

Citation

Maass, Wolfgang. Variations on Promptly Simple Sets. J. Symbolic Logic 50 (1985), no. 1, 138--148. https://projecteuclid.org/euclid.jsl/1183741783


Export citation